# SDR R61A201602050115

- Difficulty date: February 5, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bushing
- Part number: 17034140003
- Condition: Corroded
- Location: Nr 3 Spoiler Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR 3 SPOILER TO ACTUATOR ATTACH POINT BUSHING ON SPOILER FRAME IS CORRODED.  MAINTENANCE R & R NR 3 SPOILER TO ACTUATOR ATTACH POINT BUSHING ON SPOILER FRAME IAW AMM 20-10-08.  PN 170-34140-003, BUSHING.
